# SDR CA120723011

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED THAT ENGINE NR 2 TORQUE WAS LAGGING BEHIND ON ENGINE NR 1 TQ WHEN MOVING PL TO THE NOTCH FOR TAKEOFF.  WHILE ENGINE NR 1 REACHES 90 PERCENT TQ, ENGINE NR 2 WAS AT 45 PERCENT AND RISES TO REACH 90 PERCENT TQ.  TROUBLESHOOTING ON-GOING.
